Dipòsit Digital de Documents de la UAB 12 registres trobats  1 - 10següent  anar al registre: La cerca s'ha fet en 0.02 segons. 
1.
38 p, 502.2 KB Limit cycles via higher order perturbations for some piecewise differential systems / Buzzi, Claudio A. (Universidade Estadual Paulista (Brasil). Department of Mathematics) ; Lima, Mauricio Firmino Silva (Universidade Federal do ABC(Brazil). Centro de Matemática Computacâo e Cognicâo) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical perturbation problem is the polynomial perturbation of the harmonic oscillator, (x',y')=(-y + εf(x,y,ε),x εg(x,y,ε)). In this paper we study the limit cycles that bifurcate from the period annulus via piecewise polynomial perturbations in two zones separated by a straight line. [...]
2018 - 10.1016/j.physd.2018.01.007
Physica D. Nonlinear phenomena, Vol. 371 (May 2018) , p. 28-47  
2.
31 p, 777.3 KB A numerical estimate of the regularity of a family of Strange non-chaotic Attractors / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mondelo González, José María (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Romero, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We estimate numerically the regularities of a family of Strange Non-Chaotic Attractors related with one of the models studied in C. Grebogy et al. (1984) (see also G. Keller (1996)). To estimate these regularities we use wavelet analysis in the spirit of R. [...]
2017 - 10.1016/j.physd.2016.12.006
Physica D. Nonlinear phenomena, Vol. 347 (May 2017) , p. 74-89  
3.
23 p, 386.6 KB Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Rodrigues, Camila A. B. (Universidade de São Paulo (Brasil). Departamento de Matemática)
This work is devoted to study the existence of periodic solutions for a family of planar discontinuous differential systems Z(x,y;) with many zones. We show that for.
2017 - 10.1016/j.physd.2017.05.003
Physica D. Nonlinear Phenomena, Vol. 353-354 (2017) , p. 1-10  
4.
23 p, 495.5 KB Limit cycles in planar piecewise linear differential systems with nonregular separation line / Cardin, Pedro T. (UNESP(Brazil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we deal with lanar piecewise linear differential systems defined in two zones. We consider the case when the two linear zones are angular sectors of angles and 2 - respectively, for (0,). [...]
2016 - 10.1016/j.physd.2016.07.008
Physica D. Nonlinear Phenomena, Vol. 337 (2016) , p. 67-82  
5.
29 p, 488.3 KB Periodic orbits from second order perturbation via rational trigonometric integrals / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The second order Poincaré-Pontryagin-Melnikov perturbation theory is used in this paper to study the number of bifurcated periodic orbits from certain centers. This approach also allows us to give the shape and the period up to first order. [...]
2014 - 10.1016/j.physd.2014.05.002
Physica D. Nonlinear Phenomena, Vol. 280-281 (2014) , p. 59-72  
6.
9 p, 245.8 KB Uniqueness results for co-circular central configurations for power-law potentials / Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III) ; Hall, Glen Richard (Boston University. Department of Mathematics and Statistics) ; Roberts, Gareth E. (College of the Holy Cross. Dept. of Mathematics and Computer Science)
For a class of potential functions including those used for the planar n-body and n-vortex problems, we investigate co-circular central configurations whose center of mass coincides with the center of the circle containing the bodies. [...]
2014 - 10.1016/j.physd.2014.05.003
Physica D. Nonlinear Phenomena, Vol. 280-281 (2014) , p. 44-47  
7.
18 p, 350.3 KB Averaging theory at any order for computing periodic orbits / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Grau, Maite (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide an explicit expression for the solutions of the perturbed first order differential equations. Using it we give an averaging theory at any order in ε for the following two kinds of analytic differential equations dx/dθ =Xk≥1εk Fk(θ, x), dx/dθ =Xk≥0εk Fk(θ, x). [...]
2013 - 10.1016/j.physd.2013.01.015
Physica D. Nonlinear Phenomena, Vol. 250 (2013) , p. 58-65  
8.
5 p, 253.1 KB On the nonintegrability of magnetic field lines / Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We show that a magnetic field created by a simple planar configuration of three rectilinear wires may not be holomorphically integrable when considered as a vector field in C3. In particular the method of the proof gives an easy way of showing that the corresponding real vector field does not admit a real polynomial first integral. [...]
2013 - 10.1016/j.physd.2013.02.002
Physica D. Nonlinear Phenomena, Vol. 251 (2013) , p. 60-62  
9.
13 p, 709.9 KB A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter / Buica, Adriana (Babeç-Bolyai University(Romania). Department of Applied Mathematics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to second order in the small parameter in order that their simple zeros are initial values of the periodic solutions that persist after the perturbation. [...]
2012 - 10.1016/j.physd.2011.11.007
Physica D. Nonlinear Phenomena, Vol. 241 (2012) , p. 528-533  
10.
40 p, 7.5 MB Phase space structure of the hydrogen atom in a circularly polarized microwave field / Barrabes, Esther (Universitat de Girona. Departament d'Informàtica i Matemàtica Aplicada) ; Ollé, Merce (Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I) ; Borondo, Florentino (Universidad Autónoma de Madrid. Departamento de Química) ; Farrelly, David (Utah State University. Department of Chemistry and Biochemistry) ; Mondelo González, José María (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
2012 - 10.1016/j.physd.2011.10.016
Physica D. Nonlinear Phenomena, Vol. 241 (2012) , p. 333-349  

Dipòsit Digital de Documents de la UAB : 12 registres trobats   1 - 10següent  anar al registre:
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.